# SDR YV3R2019030600043

- Difficulty date: February 28, 2019
- Submitted: March 6, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-NY
- Make and model: Robsin R44
- Aircraft serial: 1565
- Aircraft time: 2,106 hours
- Engine: Lyc O540F1B5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924
- Part serial: 4081
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ROTOR NEEDLE IS STICKING.
